Home > Uncategorized > Ecuadoran tabanids

Ecuadoran tabanids

Eek! I got acked!  abstract

Ann. Soc. Entomol. (N.S.), 2009, 45 (4), 511-528
Rafael E. Cárdenas, Jaime Buestán & Olivier Dangles.
Diversity and distribution models of horse flies (Diptera: Tabanidae) from Ecuador.

“To the following […] who assisted with compiling the extensive bibliography: […] Jonathan Rees, […]”

Advertisements
Categories: Uncategorized
  1. No comments yet.
  1. No trackbacks yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: